Journal of Graph Theory

Cover image for Journal of Graph Theory

March 1992

Volume 16, Issue 1

Pages fmi–fmi, 1–105

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Self-complementary symmetric graphs (pages 1–5)

      Hong Zhang

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160102

    2. Ramsey problems and their connection to tuŕan-type extremal problems (pages 25–50)

      Ralph J. Faudree and Miklós Simonovits

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160105

    3. Directed hamiltonian graphs (pages 51–59)

      Yannis Manoussakis

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160106

    4. Rotation numers for complete bipartite graphs (pages 61–71)

      Julie Haviland and Andrew Thomason

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160107

    5. On ramsey-tuŕan numbers for 3-graphs (pages 73–78)

      A. F. Sidorenko

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160108

    6. The value of the Ramsey number r(3, 8) (pages 99–105)

      Brendan D. McKay and Zhang Ke Min

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190160111

SEARCH

SEARCH BY CITATION